# SDR AWXA200601003

- Difficulty date: June 18, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,636 hours, 34,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546434302
- Part serial: BN2
- Condition: Delaminated
- Location: T/E Flap
- Part time: 23,251 hours, 14,347 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - LOG 7260237 - DURING POST FLIGHT INSPECTION CREW REPORTED FINDING THE RT TRAILING EDGE FLAP DELAMINATED.  MAINTENANCE REMOVED AND REPLACED THE RT INBOARD TRAILING EDGE AFT FLAP IAW AMERICA WEST AIRLINES TASKCARD R3M27007.  FLAP WAS REPAIRED BY IN HOUSE STRUCTURES DEPARTMENT.
